# SDR IPXA2024092466148

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 27,366 hours, 17,028 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED FUEL MIGRATION RIGHT OUTER TANK
